# SDR DHL2003742001

- Difficulty date: January 10, 2003
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Module
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WITH LANDING GEAR HANDLE IN UP POSITION, WARNING HORN SOUNDS CONTINUOUSLY AND ALL THREE RED GEAR UNSAFE LIGHTS ARE ILLUMINATED.  RESEATED LANDING GEAR ELECTRONIC MODULE; PERFORMED OPERATIONAL TEST OF LANDING GEAR ELECTRONIC MODULE IAW B-727 M/M 32-09-121, CYCLE LANDING GEAR HANDLE SEVERAL TIMES, SYSTEM CHECKED NORMAL.
